Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 194, NWS Austin/San Antonio, TX

June 1, 2016Bexar County, Comal County, Guadalupe County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 1, 2016, 7:08 PM CDT for Bexar County, Comal County, Guadalupe County, Texas. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2016, 7:08 PM CDT (00:08 UTC)
Expired
Jun 1, 2016, 7:45 PM CDT
In force
37 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Bexar County, TX, Comal County, TX, Guadalupe County, TX

The radar

The Austin/San Antonio radar (KEWX), 21 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 7:40 PM CDTHAIL 0.74 Sw Smithson Valley, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 0.1 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2016-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1087 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2016-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1087 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1210 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

138 
WUUS54 KEWX 020008
SVREWX
TXC029-091-187-020045-
/O.NEW.KEWX.SV.W.0194.160602T0008Z-160602T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
708 PM CDT WED JUN 1 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
  COMAL COUNTY IN SOUTH CENTRAL TEXAS...
  WEST CENTRAL GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 745 PM CDT

* AT 707 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BULVERDE...OR
  16 MILES NORTHWEST OF UNIVERSAL CITY...MOVING EAST AT 40 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  NEW BRAUNFELS...SCHERTZ...CANYON LAKE...BULVERDE...GARDEN RIDGE...
  TIMBERWOOD PARK...ANHALT...HUNTER...SOLMS...GRUENE...SPECHT STORE...
  SATTLER...FREIHEIT AND STARTZVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2985 9803 2977 9800 2962 9801 2966 9856
      2982 9855 2984 9853 2987 9805
TIME...MOT...LOC 0007Z 273DEG 33KT 2975 9845 

HAIL...1.25IN
WIND...<50MPH
 
$$
1 follow-up statement
107 
WWUS54 KEWX 020035
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
735 PM CDT WED JUN 1 2016

TXC029-020044-
/O.CAN.KEWX.SV.W.0194.000000T0000Z-160602T0045Z/
BEXAR TX-
735 PM CDT WED JUN 1 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BEXAR COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2985 9803 2977 9800 2962 9801 2965 9834
      2966 9838 2970 9838 2971 9834 2972 9834
      2973 9835 2972 9838 2973 9838 2975 9841
      2972 9843 2972 9844 2984 9844 2987 9806
TIME...MOT...LOC 0034Z 273DEG 33KT 2974 9817 

$$

TXC091-187-020045-
/O.CON.KEWX.SV.W.0194.000000T0000Z-160602T0045Z/
COMAL TX-GUADALUPE TX-
735 PM CDT WED JUN 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN COMAL AND WEST CENTRAL GUADALUPE COUNTIES...

AT 734 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW BRAUNFELS...
MOVING EAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...SCHERTZ...CANYON LAKE...BULVERDE...GARDEN RIDGE...SATTLER...
HUNTER...SOLMS...GRUENE...FREIHEIT AND STARTZVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2985 9803 2977 9800 2962 9801 2965 9834
      2966 9838 2970 9838 2971 9834 2972 9834
      2973 9835 2972 9838 2973 9838 2975 9841
      2972 9843 2972 9844 2984 9844 2987 9806
TIME...MOT...LOC 0034Z 273DEG 33KT 2974 9817 

HAIL...1.00IN
WIND...<50MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 7:03 PM CDT, 5 minutes earlier.

Area forecast discussion, Jun 1, 7:03 PM CDT, 5 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
703 PM CDT WED JUN 1 2016

.AVIATION...
/00Z TAFS/
Scattered showers and thunderstorms will continue to move near and
across the I-35 terminals this evening and overnight. Several
outflow boundaries are expected to push across South-Central Texas
through Thursday morning with chances for numerous to widespread
showers and storms. MVFR and IFR conditions are expected through
Thursday morning as storms pass and lower Cigs and Vbsys. Some of
these storms could be strong to severe as they push across the
area. Gusty winds up to 30 knots cant be rule out with stronger
storms. Cigs and Vbsys are expected to return to VFR conditions in
the afternoon for a short period. Shower and thunderstorm activity
is expected Thursday afternoon with Cigs mainly in the MVFR
category for much of the afternoon and evening time frame.

&&

.PREV DISCUSSION... /ISSUED 317 PM CDT WED JUN 1 2016/

SHORT TERM (Tonight through Thursday Night)...
Upper low can be seen on water vapor just south of the AZ/NM
border. This is the system that will be coming into Texas over the
next several days bringing the continued chance for showers and
thunderstorms. This afternoon it appears that South Central Texas
is in between lift areas, one to the east near the TX/LA border
and more lift over the Edwards Plateau and the Big Bend. Will
continue with high pop and the wording of locally heavy rainfall
overnight. It appears from the latest meso models that a cluster
or MCS should develop out west and move through the central and
southern sections of the CWA. This risk of storms will continue to
be high on Thursday as the upper low moves into Texas and stalls
over Central Texas. The flood threat will remain high with
saturated soils. The pattern has shown breaks in the activity as
the large MCS systems do a good job in bringing stable area in
their wake. The timing and exact location of these systems will
still be problematic in giving any sort of forecast specifics.
Flooding threat will remain high. Cant rule out some Severe
Storms with a Marginal risk forecast by SPC. Marginal risk is
mainly south of the area on Thursday.

LONG TERM (Friday through Wednesday)...
Both the European and GFS show the upper low stalling over the
area on Thursday Night through Saturday before drifting southwest
into Mexico over the weekend into early next week. Keeping with
the 3-5 inches, isolated 10 inch totals. WPC and models are
showing that much of the precip will be east and south of the area
but with the upper low centered over Texas we will run the
continued risk of daytime development of storms as well as night
time development if the low center develops more of a warm core.
By the start of next week the low is forecast to drift sw into
Mexico. This will take the majority of the lift with it with only
a 20 pop on Monday and no pop on Tuesday. Cant rule out some
isolated activity next week just due to residual moisture left
behind and daytime heating.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              84  68  81  66  81 /  70  70  80  60  60
Austin Bergstrom Intl Airport  84  68  81  66  81 /  70  70  80  60  60
New Braunfels Muni Airport     82  68  81  66  83 /  70  70  80  60  60
Burnet Muni Airport            82  66  79  65  78 /  70  70  70  60  60
Del Rio Intl Airport           86  68  85  67  86 /  70  80  60  30  30
Georgetown Muni Airport        83  67  79  66  78 /  70  70  80  70  60
Hondo Muni Airport             84  68  82  65  83 /  70  80  70  50  50
San Marcos Muni Airport        82  68  81  66  81 /  70  70  80  60  60
La Grange - Fayette Regional   83  70  80  68  81 /  70  70  80  60  60
San Antonio Intl Airport       83  69  81  66  82 /  70  70  80  60  60
Stinson Muni Airport           84  70  82  68  83 /  70  70  80  60  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Friday morning for the following
counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet...
Caldwell...Comal...De Witt...Dimmit...Edwards...Fayette...Frio...
Gillespie...Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr...
Kinney...Lavaca...Lee...Llano...Maverick...Medina...Real...Travis...
Uvalde...Val Verde...Williamson...Wilson...Zavala.

&&

Mesoscale/Aviation...17
Synoptic/Grids...05
Public Service/Data Collection...Treadway
Hazardous weather outlook, Jun 1, 4:44 AM CDT, 14 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
444 AM CDT WED JUN 1 2016

TXZ171>173-183>194-202>209-217>225-228-021000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
444 AM CDT WED JUN 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY FRIDAY MORNING FOR
ALL OF SOUTH CENTRAL TEXAS. MULTIPLE ROUNDS OF SHOWERS AND
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINS WITH RATES
OF OVER 2 INCHES PER HOUR. THESE RATES IN COMBINATION WITH
SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING. ALSO...RAPID
RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE POSSIBLE.

THERE WILL ALSO BE A RISK FOR HAIL UP TO 1 INCH AND DAMAGING WIND
GUSTS UP TO 60 MPH WITH THESE STORMS. HOWEVER...THE MAIN THREAT
WILL BE FLASH FLOODING AND THE THREAT IS SIGNIFICANT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY FRIDAY MORNING FOR
ALL OF SOUTH CENTRAL TEXAS. MULTIPLE ROUNDS OF SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO BE CAPABLE OF PRODUCING HEAVY RAINS
WITH RATES OF OVER 2 INCHES PER HOUR. THESE RATES IN COMBINATION
WITH SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING. ALSO...
RAPID RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE POSSIBLE.
FOR TODAY THROUGH FRIDAY...RAINFALL AMOUNTS OF 3 TO 5 INCHES CAN
BE EXPECTED WITH ISOLATED POCKETS UP TO 10 INCHES POSSIBLE.

NUMEROUS SHOWERS AND THUNDERSTORMS ON FRIDAY INTO SATURDAY WILL
BECOME MORE SCATTERED ON SUNDAY AND THEN ISOLATED ON MONDAY.
LOCALLY HEAVY RAINS WILL BE POSSIBLE...HOWEVER THIS POTENTIAL
SHOULD WANE BY NEXT WEEK.

IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS
COULD BRIEFLY BECOME STRONG TO SEVERE WITH HAIL UP TO 1 INCH AND
60 MPH WINDS POSSIBLE. PLEASE STAY TUNED FOR FURTHER UPDATES ON
IMPACTS AND POTENTIAL HAZARDS DURING THIS WEATHER EVENT.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Local storm report, Jun 1, 5:19 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
519 PM CDT WED JUN 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             KERRVILLE               30.04N  99.14W
06/01/2016  M1.00 INCH       KERR               TX   AMATEUR RADIO

            QUARTER SIZED HAIL NEARLY COVERING THE GROUND

&&

EVENT NUMBER EWX1600529

CVP
Local storm report, Jun 1, 5:25 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
525 PM CDT WED JUN 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             2 NW KERRVILLE          30.06N  99.16W
06/01/2016  M2.00 INCH       KERR               TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1600530

CVP
Local storm report, Jun 1, 5:40 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
540 PM CDT WED JUN 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             KERRVILLE               30.04N  99.14W
06/01/2016  M1.50 INCH       KERR               TX   BROADCAST MEDIA

&&

EVENT NUMBER EWX1600531

CVP
Local storm report, Jun 1, 6:22 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
622 PM CDT WED JUN 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             5 NW BOERNE             29.85N  98.80W
06/01/2016  M1.00 INCH       KENDALL            TX   PUBLIC

&&

EVENT NUMBER EWX1600532

CVP
Special weather statement, Jun 1, 6:37 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
637 PM CDT WED JUN 1 2016

TXZ183-020015-
VAL VERDE TX-
637 PM CDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VAL VERDE COUNTY UNTIL
715 PM CDT...

AT 636 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES NORTHEAST OF SHUMLA...OR 15 MILES NORTH OF COMSTOCK...MOVING
SOUTHWEST AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BAKERS CROSSING.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3008 10113 2995 10096 2972 10125 2994 10146
TIME...MOT...LOC 2336Z 047DEG 7KT 2991 10122

AAT
Special weather statement, Jun 1, 7:01 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
701 PM CDT WED JUN 1 2016

TXZ189-205-206-020045-
COMAL TX-BEXAR TX-KENDALL TX-
701 PM CDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BEXAR...
SOUTHWESTERN COMAL AND SOUTHEASTERN KENDALL COUNTIES UNTIL 745 PM
CDT...

AT 700 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BERGHEIM...OR 13 MILES EAST OF BOERNE...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CANYON LAKE...BULVERDE...GARDEN RIDGE...TIMBERWOOD PARK...BERGHEIM...
GUADALUPE RIVER STATE PARK...SPRING BRANCH...ANHALT...SPECHT STORE AND
STARTZVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2973 9862 2990 9859 2990 9826 2963 9831
TIME...MOT...LOC 0000Z 272DEG 19KT 2980 9851

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:01 PM CDTSpecial Weather StatementEWXComal44 min
Jun 1, 7:14 PM CDTSpecial Weather StatementEWXVal Verde46 min
Jun 1, 7:31 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Jun 1, 7:49 PM CDTSpecial Weather StatementEWXGuadalupe41 min
Jun 1, 7:52 PM CDTSevere Thunderstorm WarningEWXVal Verde23 min
Jun 1, 8:23 PM CDTSpecial Weather StatementEWXVal Verde52 min
Jun 1, 8:41 PM CDTSpecial Weather StatementEWXKinney49 min
Jun 1, 9:03 PM CDTSpecial Weather StatementEWXKinney42 min
Jun 1, 9:19 PM CDTSpecial Weather StatementEWXVal Verde41 min
Jun 1, 9:46 PM CDTSpecial Weather StatementEWXKinney44 min
Jun 1, 10:16 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde59 min
Jun 1, 10:18 PM CDTSpecial Weather StatementEWXVal Verde57 min
Jun 1, 10:38 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde67 min
Jun 1, 11:09 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Jun 1, 11:12 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala63 min
Jun 1, 11:25 PM CDTFlash Flood WarningEWXKinney, Val Verde4 hr
Jun 1, 11:36 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick54 min
Jun 1, 11:51 PM CDTSevere Thunderstorm WarningEWXUvalde54 min
Jun 2, 12:11 AM CDTFlash Flood WarningEWXUvalde4 hr
Jun 2, 12:30 AM CDTSpecial Weather StatementEWXDimmit, Maverick, Zavala60 min
Jun 2, 12:49 AM CDTRiver Flood WarningEWXKerr14 hr
Jun 2, 12:52 AM CDTAreal Flood AdvisoryEWXBandera, Medina, Real, Uvalde53 min
Jun 2, 1:15 AM CDTRiver Flood WarningEWXUvalde18 hr
Jun 2, 1:27 AM CDTSpecial Weather StatementEWXDimmit, Frio, Zavala63 min
Jun 2, 1:44 AM CDTFlash Flood WarningEWXMedina, Uvalde4 hr
Jun 2, 2:05 AM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe8 hr
Jun 2, 2:12 AM CDTRiver Flood WarningEWXMedina20 hr
Jun 2, 2:12 AM CDTRiver Flood WarningEWXFrio4 days
Jun 2, 2:41 AM CDTRiver Flood WarningEWXBexar67 hr
Jun 2, 2:41 AM CDTRiver Flood WarningEWXBexar, Wilson4 days
Jun 2, 2:59 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Frio, Medina4 hr
Jun 2, 4:02 AM CDTFlash Flood WarningEWXCaldwell, Comal, Gonzales, Guadalupe, Hays3 hr
Jun 2, 4:16 AM CDTAreal Flood AdvisoryEWXGonzales, Guadalupe, Karnes, Wilson3 hr
Jun 2, 4:44 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kendall, Kerr3 hr
Jun 2, 4:49 AM CDTFlash Flood WarningEWXComal, Hays5 hr
Jun 2, 5:13 AM CDTFlash Flood WarningEWXGillespie, Kendall, Kerr, Llano3 hr
Jun 2, 5:27 AM CDTSpecial Weather StatementEWXBlanco48 min
Jun 2, 5:49 AM CDTAreal Flood AdvisoryEWXMedina3 hr
Jun 2, 5:57 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Jun 2, 6:04 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Llano3 hr
Jun 2, 6:10 AM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Lavaca3 hr
Jun 2, 6:26 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Lee, Travis, Williamson3 hr
Jun 2, 6:31 AM CDTRiver Flood WarningEWXBexar13 hr
Jun 2, 6:31 AM CDTRiver Flood WarningEWXBexar22 hr
Jun 2, 6:35 AM CDTFlash Flood WarningEWXBlanco, Burnet, Llano, Travis, Williamson4 hr
Jun 2, 6:54 AM CDTAreal Flood AdvisoryEWXFayette3 hr
Jun 2, 7:32 AM CDTFlash Flood WarningEWXBurnet, Williamson3 hr
Jun 2, 7:54 AM CDTRiver Flood WarningEWXBlanco21 hr
Jun 2, 8:12 AM CDTRiver Flood WarningEWXBastrop57 hr
Jun 2, 8:58 AM CDTRiver Flood WarningEWXGonzales24 hr
Jun 2, 12:14 PM CDTRiver Flood WarningEWXWilliamson20 hr
Jun 2, 12:16 PM CDTRiver Flood WarningEWXDimmit4 days
Jun 2, 2:02 PM CDTRiver Flood WarningEWXDeWitt3 days
Jun 2, 2:02 PM CDTRiver Flood WarningEWXDeWitt5 days
Jun 2, 2:06 PM CDTRiver Flood WarningEWXKarnes57 hr
Jun 2, 3:33 PM CDTSpecial Weather StatementEWXBexar42 min
Jun 2, 4:13 PM CDTSpecial Weather StatementEWXReal47 min
Jun 2, 5:08 PM CDTSpecial Weather StatementEWXKendall37 min
Jun 2, 6:43 PM CDTSpecial Weather StatementEWXBexar47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.